Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorArgyros I.K.
dc.contributor.authorGeorge S.
dc.contributor.authorSahu D.R.
dc.identifier.citationApplicationes Mathematicae Vol. 47 , 1 , p. 145 - 153en_US
dc.description.abstractWe extend the applicability of Newton's method, so we can approximate a locally unique solution of a nonlinear equation in a Banach space setting in cases not covered before. To achieve this, we find a more precise set containing the Newton iterates than in earlier works. © Instytut Matematyczny PAN, 2020en_US
dc.titleExtensions of kantorovich-type theorems for Newton's methoden_US
Appears in Collections:1. Journal Articles

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.